# SDR ASAA0480341

- Difficulty date: April 20, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99122466
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT VENTRAL AFT ACCESSORY COMPARTMENT FRAME IS GOUGED AND CHAFED.  REPAIRED DAMAGED AREAS PER EA 5310-02342.  (M)
